# SDR USAA2011112800021

- Difficulty date: November 27, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 11,556 hours, 4,084 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: L2 Door
- Part time: 11,570 hours, 4,089 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED CIDS PANEL 2L DOOR PRESSURE LIGHT ON (LOW).  MAINTENANCE REPLENISHED DOOR ASSIST BOTTLE.
